×

Found 1,225 Documents (Results 1–100)

100
MathJax

Asymptotics of the number of threshold functions and the singularity probability of random \( \{\pm 1\}\)-matrices. (English. Russian original) Zbl 1474.60012

Dokl. Math. 101, No. 3, 247-249 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 492, 89-91 (2020).
MSC:  60B20 15B52 94D10
PDF BibTeX XML Cite
Full Text: DOI

A note on the fast computation of transitive closure of graphs and the multiplication of integer matrices. (English. Russian original) Zbl 1465.05177

Mosc. Univ. Math. Bull. 75, No. 6, 239-245 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 6, 14-19 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software